The optimal pebbling number of the caterpillar

Chin Lin Shiue*, Hung-Lin Fu

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

12 Scopus citations


Let G be a simple graph. If we place p pebbles on the vertices of G, then a pebbling move is taking two pebbles off one vertex and then placing one on an adjacent vertex. The optimal pebbling number of G, f′(G), is the least positive integer p such that p pebbles are placed suitably on vertices of G and for any target vertex v of G, we can move one pebble to v by a sequence of pebbling moves. In this paper, we find the optimal pebbling number of the caterpillars.

Original languageEnglish
Pages (from-to)419-429
Number of pages11
JournalUnknown Journal
Issue number2 A
StatePublished - 1 Jan 2009


  • Caterpillar
  • Optimal pebbling

Fingerprint Dive into the research topics of 'The optimal pebbling number of the caterpillar'. Together they form a unique fingerprint.

Cite this